# SDR SWIA971987

- Difficulty date: September 18, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 23,906 hours, 31,375 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR (LEFT) ASSEMBLY ''''A''''  LIGHT REMAINED ILLUMINATED AFTER RETRACTION.  GEAR HANDLE CYCLED PER QRH WITH NO CHANGE.  CONTINUED TO LAX WHERE GEAR WAS EXTENDED BY ELECTRIC OVERRIDE.  LANDED WITHOUT INCIDENT.  REPLACED LEFT MLG ''''A'''' DOWN PROX SENSOR, RIGGED GEAR SYSTEM.  OPS CHECKS GOOD.  (P/N 120-41127-001)
